MathSciNet Relay Station
MathSciNet bibliographic data
MR2287257 76M10 (65N30 76D07)
Bochev, Pavel B.; Gunzburger, Max D.; Lehoucq, Richard B. On stabilized finite element methods for the Stokes problem in the small time step limit. Internat. J. Numer. Methods Fluids 53 (2007), no. 4, 573–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement